# SDR AALA201708119001

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 10,797 hours, 5,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT AFT CABIN DOOR LATCH ON TOP LEFT EMERGENCY EXIT SLIDE CONTAINER IS LOOSE OR ABOUT TO COME OFF. MAINTENANCE RESECURED LATCH TO AFT LEFT SLIDE CONTAINER PER AMM 20-21-00.
